TY - JOUR
T1 - SOME NEW CLASSES OF GENERALIZED LAGRANGE-BASED APOSTOL TYPE HERMITE POLYNOMIALS
AU - KHAN, WASEEM AHMAD
AU - ABOUZAID, MOHEB SAAD
AU - ABUSUFIAN, ABDALLAH HASSAN
AU - NISAR, KOTTAKKARAN SOOPPY
N1 - Publisher Copyright:
© 2019, University of Prishtina. All rights reserved.
PY - 2019
Y1 - 2019
N2 - In this paper, we present a general family of Lagrange-based Apostol- type Hermite polynomials thereby unifying the Lagrange-based Apostol Hermite- Bernoulli and the Lagrange-based Apostol Hermite-Genocchi polynomials. We further dene Lagrange-based Apostol Hermite-Euler polynomials via the generating function. In terms of these generalizations, we nd new and useful relations between the unied family and the Apostol Hermite-Euler polynomials. We also derive their explicit representations and list some basic properties of each of them. Some implicit summation formulae and general symmetry identities are obtained by using dierent analytical means and applying generating functions.
AB - In this paper, we present a general family of Lagrange-based Apostol- type Hermite polynomials thereby unifying the Lagrange-based Apostol Hermite- Bernoulli and the Lagrange-based Apostol Hermite-Genocchi polynomials. We further dene Lagrange-based Apostol Hermite-Euler polynomials via the generating function. In terms of these generalizations, we nd new and useful relations between the unied family and the Apostol Hermite-Euler polynomials. We also derive their explicit representations and list some basic properties of each of them. Some implicit summation formulae and general symmetry identities are obtained by using dierent analytical means and applying generating functions.
KW - Chan-Chyan-Srivastava polynomials
KW - Hermite polynomials
KW - Lagrangebased Apostol type Hermite polynomials
KW - summation formulae
KW - symmetric identities
UR - http://www.scopus.com/inward/record.url?scp=85085592699&partnerID=8YFLogxK
M3 - Article
AN - SCOPUS:85085592699
SN - 2217-4303
VL - 10
SP - 1
EP - 11
JO - Journal of Inequalities and Special Functions
JF - Journal of Inequalities and Special Functions
IS - 1
ER -